MathSciNet Relay Station
MathSciNet bibliographic data
MR2023999 05A15 (52B20)
Beck, Matthias; Cohen, Moshe; Cuomo, Jessica; Gribelyuk, Paul The number of "magic'' squares, cubes, and hypercubes. Amer. Math. Monthly 110 (2003), no. 8, 707–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement